标题:Strong laws of large numbers for sub-linear expectations
作者:Chen ZengJing
作者机构:[Chen Zengjing] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.
通讯作者:Chen, ZJ(zjchen@sdu.edu.cn)
通讯作者地址:[Chen, ZJ]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:中国科学. 数学
出版年:2016
卷:59
期:5
页码:945-954
DOI:10.1007/s11425-015-5095-0
关键词:capacity; strong law of large numbers; independently and identically; distributed; nonlinear expectation
摘要:We investigate three kinds of strong laws of large numbers for capacities with a new notion of independently and identically distributed (IID) random variables for sub-linear expectations initiated by Peng. It turns out that these theorems are natural and fairly neat extensions of the classical Kolmogorov's strong law of large numbers to the case where probability measures are no longer additive. An important feature of these strong laws of large numbers is to provide a frequentist perspective on capacities.
收录类别:CSCD;SCOPUS;SCIE;SSCI
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84952915673&doi=10.1007%2fs11425-015-5095-0&partnerID=40&md5=b599e21533938707100cc085dfb14a53
TOP